I started adderall 15mg two days ago. I take it with food & drink lots of water. I began getting a headache the night I first took it (approx 6 1/2 - 7 1/2 hours later the headache started. I only took one dose of adderall in fear of not being able to sleep) the headache is still occurring, all day for the most part. I've been keeping Advil or Butal (migraine prescription medicine) in my system due to the headache still happening just not turning to a full migraine, which I believe it would if I didn't keep the Advil and Butal. Has anybody experienced this symptom before & did it eventually stop? I read it was a symptom but it didn't say if the headaches ever stop or when.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 18 Jan 2010 • 1 answer
Posted 6 Dec 2010 • 1 answer
Posted 20 Jan 2012 • 1 answer
Posted 18 Jul 2012 • 2 answers